Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 19, 2019Lebanon County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2019, 9:50 PM EDT for Lebanon County, Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2019, 9:50 PM EDT (01:50 UTC)
Expired
Jun 19, 2019, 10:45 PM EDT
In force
55 min
Issued by
NWS Philadelphia/Mount Holly

County Lebanon County, PA

The radar

The Philadelphia radar (KDIX), 160 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

227 
WWUS81 KPHI 200150
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
950 PM EDT Wed Jun 19 2019

PAZ060-200245-
Berks-
950 PM EDT Wed Jun 19 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BERKS COUNTY...

At 948 PM EDT, a strong thunderstorm was located over Myerstown, 
moving east at 15 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sinking Spring, Womelsdorf, Wernersville, Newmanstown, Bernville,
Strausstown and Centerport.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7600 4025 7604 4025 7605
      4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0149Z 282DEG 14KT 4038 7633 

$$

Iovino

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:39 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 19, 9:39 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
939 PM EDT Wed Jun 19 2019

.SYNOPSIS...
A stalled front will remain across our area through tonight, then
begin to lift north during Thursday as an area of low pressure moves
toward the area. This low tracks just to our north late Thursday
afternoon and Thursday evening, with its cold front crossing our
region Thursday night. A secondary front arrives early Friday
morning, then high pressure arrives for Saturday night before
shifting offshore Sunday. A warm front lifts across the area Sunday
night into Monday. High pressure builds to our south through the
middle of next week, while a surface trough develops across the East
Coast.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A stationary front has been enhanced by convection this evening, and
an analysis earlier this evening showed stronger convergence
occurring from Berks to Philadelphia counties in PA then across
Camden/Gloucester and Burlington counties in NJ. The convection was
backbuilding for a time and produced a swath of 2 to 3.5 inches of
rain and resulted in flash flooding, however it is settling
south and east now across a less urbanized area. Some additional
showers and perhaps a thunderstorm will be around through the
overnight within a moisture laden environment. Given the
potential for some additional locally heavy rain, we will hold
onto the Flash Flood Watch for now.

Warm rain processes and a more low-topped nature of the convection
is limiting the lightning, however some updrafts have pulsed up some
to result in a stronger core aloft for a time and therefore more
lightning. Overall, the thunder coverage looks more isolated. As of
930 PM, a stronger storm is entering far western Berks County.

For the 930 PM update, adjusted the PoPs based on trends thus far
and expectations through the overnight. Much of the guidance
indicates an uptick in showers and perhaps isolated thunder later
this evening into the wee hours of Thursday morning mostly along and
west of the I-95 corridor. This may be tied to the convection now in
the Washington DC to Baltimore corridor. Temperatures are somewhat
of a challenge due to the stalled front and effects of low clouds
and downpours, however these were adjusted using the current
observations then the LAMP guidance was blended in. Some low
temperatures needed to be adjusted down a little based on trends
this evening. Some low clouds along parts of the New Jersey coast
and the northern zones are expected to spread across much of the
area through the overnight within this moisture rich airmass and
light low-level flow. Some fog will be around however most of the
moisture should be in the form of stratus.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
For the 630 PM update, made some adjustments to the PoPs with
the increase delayed some eastward. Also added in a mention of
heavy rain and gusty winds for the afternoon given the potential
for strong to severe thunderstorms.

Another day, more convection. Seems to be the theme of the week
around the Mid-Atlantic but thankfully this looks to be the
last day of unsettled weather as we head towards the end of the
week.

A low pressure system will track through the Ohio Valley and
into the mid-Atlantic along the stalled boundary. Good surface
heating is expected to take place on Thursday and will help with
convective initiation as the majority of the forecast area
looks to remain in the warm sector. SPC has placed the majority
of our forecast area into a slight risk for severe weather.
There is decent shear (improved in the lower levels than is
present Wednesday) and CAPE >1000 J/kg present and convection
should have no problem developing ahead of the approaching cold
front, although there may be more forward storm motion present
than there is Wednesday. Damaging winds looks to be the main
threat at this time but there is some indication we could see
supercells develop in which case we can't rule out the
possibility of rotating cells. May need to watch the track of
the weak surface low as the surface winds back back to the
southeast ahead of it resulting in enhanced low- level shear.
With PWATs remaining around 2 inches, we will continue to have a
heavy rain threat and though the coverage may not be as
widespread, several areas have had a fair amount of rain this
week. Another Flash Flood Watch may be needed for the day
Thursday, although given storm motions should be faster and some
uncertainty where the heaviest rain will fall we held off for
now.

Temperatures will rise into the 80s through much of the area
and even into the lower 90s across southern Delaware and nearby
areas of eastern Maryland. The limiting factor, especially
across our northern areas, will be the cloud cover as the day
starts off with fog/low clouds across the region and just how
fast they clear will play a role in just how fast temperatures
can rise through the day.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
An area of low pressure will continue to move to our north and
strengthen as it does so. This will drag a cold front across the
area during the evening and overnight hours Thursday, with a
secondary front or surface trough moving across the area Friday
morning. This will keep enhanced precipitation chances through
Thursday night and Friday morning as several short
wave/vorticity impulses will move across the area and combine
with some enhance moisture. There remains instability Thursday
night and Friday morning, so thunderstorms will remain in the
forecast, and with PW values around 1.5 inches, heavy rainfall
could continue to be a threat.

The fronts will continue to push to our south during the day
Friday, and showers will come to an end by midday. However, the
pressure gradient will tighten with low pressure to our
northeast and high pressure to our northwest. This will likely
lead to be quite gusty during the day Friday, possibly reaching
20-30 mph.

High pressure remains to our west for Friday night into
Saturday, briefly building over the area Saturday night. This
will keep dry conditions across the area through Friday night
and Saturday. Winds will likely gust again Saturday, but not as
gusty as Friday, generally 15-20 mph.

The high then shifts offshore Sunday, before a warm front
begins to approach Sunday night. Most of the day Sunday is
expected to be dry, however, this could begin to change by late
Sunday into Sunday night as some moisture and a couple of short
waves move across the area and may lead to a chance of showers
and thunderstorms.

High pressure builds into the Northeast Monday as the upper
level trough lifts out of the region into the Canadian
Maritimes. A surface low will move just north of the Great
Lakes, drawing a warm front northward across the mid-Atlantic
during the day. Thus, warmer highs than Sunday can be expected.
Precipitation looks rather limited at this point with the front,
but kept a chance for showers and thunderstorms in the grids
for now. A return to a more humid airmass will occur, though, as
PWATs jump back to near 2 inches across the region.

The surface low continues to deepen as it moves into central
Ontario and eastern Quebec Monday night into Tuesday. As it does
so, a cold front will be pulled out of the Ohio Valley toward
the mid-Atlantic. At this point, model consensus appears to
shunt the precipitation north of the area. Best chances for
showers and thunderstorms looks to be across the northwestern
portions of the CWA at this time. There will be some
instability, so there is the potential for thunderstorms, but
timing will help determine any potential severe risk. If the
front is slower to arrive, coming Tuesday afternoon, the threat
may be greater. Regardless, it looks to be a warm a humid day
with highs in the upper 80s to near 90.

Highs will be a little cooler Wednesday behind the front, with
most places topping out in the mid 80s. Some discrepancy remains
as to how quickly the trough exits the Northeast, thus,
continued a slight chance for showers through the day Wednesday.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Some showers and isolated thunderstorms. Any thunderstorms
should end prior to about midnight. Much of this should be near ILG
to PHL to the north. Ceilings varying from VFR to MVFR and IFR with
even localized LIFR occurring. Overall, the ceilings are anticipated
to all settle into the IFR to LIFR range overnight. Visibility
restrictions with local downpours, and also some fog. Winds
northeast or southeast around 5 knots, to locally light and
variable. Low confidence on the timing of widespread IFR or lower
ceilings.

Thursday...IFR ceilings improve to MVFR during the morning, then to
VFR especially from the PHL metro south and east by early afternoon.
Some showers possible early especially from ILG, PHL, PNE, TTN north
and west, then more widespread showers and some thunderstorms from
west to east during the afternoon. Times of IFR/LIFR especially
visibilities with the downpours. Variable winds, becoming south to
southwest near 10 knots. Locally higher wind gusts possible with
stronger afternoon thunderstorms.

OUTLOOK...
Thursday night... VFR possible early, lowering to MVFR
overnight. Especially with any showers and thunderstorms.

Friday...MVFR conditions possible early, before improving to
VFR during the day. Chance of showers early. Winds shift to
northwest with gusts 20-25 knots.

Friday night-Saturday night...VFR conditions expected. Northwest
winds may gust 15-20 knots during the day Saturday.

Sunday-Sunday night...MVFR conditions expected. Chance of
showers Sunday night. West to southwest winds may gust around 15
knots during the day Sunday.

Monday...VFR with southwest winds 5 to 10 knots. Gusts to 15
knots possible, especially along the shore.

&&

.MARINE...
Sub-Small Craft Advisory conditions are expected to continue
through Thursday. Winds out of the south to southeast around 10
to 15 knots tonight, becoming southwest on Thursday. Seas around
1 to 3 feet.

Higher winds and waves in showers and thunderstorms.

Outlook...
Thursday night-Friday night...Small Craft Advisory conditions
possible with guts 25-30 knots possible. Gale force winds
possible during the day Friday.

Saturday-Sunday night...Conditions expected to drop below
advisory levels by Saturday and remain below advisory levels
through Sunday night.

Monday...sub SCA conditions expected with southwesterly winds
10 to 15 knots and seas 1 to 3 feet.

Rip Currents...
A low risk for the development of dangerous rip currents continues
through Thursday, with winds becoming more southerly and waves in
the surf zone about 3 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT Thursday for PAZ054-055-
     060>062-070-071-101>106.
NJ...Flash Flood Watch until 6 AM EDT Thursday for NJZ001-007>010-
     012>019.
DE...Flash Flood Watch until 6 AM EDT Thursday for DEZ001.
MD...None.
MARINE...Small Craft Advisory from 8 PM Thursday to 6 PM EDT Friday for
     ANZ430-431-451>455.
     Small Craft Advisory from 8 AM to 6 PM EDT Friday for ANZ450.

&&

Synopsis...Gorse/Robertson
Near Term...Gorse
Short Term...Gorse/Meola
Long Term...Davis/Robertson
Aviation...Davis/Gorse/Robertson/Meola
Marine...Davis/Robertson/Meola
Hazardous weather outlook, Jun 19, 7:09 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
709 PM EDT Wed Jun 19 2019

DEZ001-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070-071-
101>106-202315-
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
709 PM EDT Wed Jun 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms Thursday afternoon and evening may be severe with
locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ020>023-027-202315-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-
709 PM EDT Wed Jun 19 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms later Thursday afternoon and evening may be
severe with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-202315-
Eastern Monmouth-
709 PM EDT Wed Jun 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms later Thursday afternoon and evening may be
severe with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ025-026-202315-
Delaware Beaches-Coastal Atlantic-Coastal Ocean-
709 PM EDT Wed Jun 19 2019

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms later Thursday afternoon and evening may be
severe with locally damaging winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-NJZ024-202315-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
Atlantic Coastal Cape May-
709 PM EDT Wed Jun 19 2019

This Hazardous Weather Outlook is for Atlantic coastal waters,
Delaware Bay Waters and southern New Jersey.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some thunderstorms Thursday afternoon and evening may produce local
wind gusts to 34 knots or greater.

Some gale force wind gusts may occur Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jun 19, 8:30 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 PM EDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     FLOOD            2 NW TABERNACLE         39.87N 74.73W
06/19/2019                   BURLINGTON         NJ   PUBLIC

            MPING REPORT OF RIVER FLOODING ALONG WITH
            YARD AND/OR BASEMENT FLOODING.

&&

TCD
Local storm report, Jun 19, 8:35 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     FLOOD            1 W BRISTOL             40.10N 74.88W
06/19/2019                   BUCKS              PA   EMERGENCY MNGR

            FLOODING ON STATE ROAD IN BRISTOL TWP.
            FIRETRUCKS ARE PUMPING WATER OUT OF ROADWAY.

&&

TCD
Local storm report, Jun 19, 8:47 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      MEDFORD TWP.            39.90N 74.82W
06/19/2019                   BURLINGTON         NJ   DEPT OF HIGHWAYS

            NJ ROUTE 70 EASTBOUND CLOSED AT NORTH MAIN
            STREET DUE TO FLOODING.

&&

DI
Local storm report, Jun 19, 8:53 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            1 S COLUMBUS            40.06N 74.72W
06/19/2019                   BURLINGTON         NJ   PUBLIC

            FLOODING ALONG US ROUTE 206 NEAR THE
            COLUMBUS MARKET.

&&

DI
Local storm report, Jun 19, 9:01 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            TULLYTOWN               40.14N 74.82W
06/19/2019                   BUCKS              PA   EMERGENCY MNGR

            FLOODING AT US 13 AND THE LEVITTOWN PARKWAY.
            WATER RESCUE REPORTED. TIME ESTIMATED FROM
            RADAR.

0536 PM     FLOOD            CROYDON                 40.09N 74.90W
06/19/2019                   BUCKS              PA   EMERGENCY MNGR

            SEVERAL ROADWAYS IMPASSABLE AND WATER
            RESCUES ONGOING. TIME ESTIMATED FROM RADAR.

0536 PM     FLOOD            1 SSW EDDINGTON         40.07N 74.95W
06/19/2019                   BUCKS              PA   EMERGENCY MNGR

            FLOODING AT STATION AVENUE WITH POSSIBLE
            ROAD CLOSURE. WATER RESCUE REPORTED. TIME
            ESTIMATED FROM RADAR.

0619 PM     FLOOD            1 E BRISTOL TWP         40.12N 74.85W
06/19/2019                   BUCKS              PA   PUBLIC

            FLOODING NEAR THE BENSALEM TURNPIKE PLAZA.

0623 PM     FLOOD            2 E BURLINGTON          40.08N 74.82W
06/19/2019                   BURLINGTON         NJ   NWS EMPLOYEE

            SEVERAL ROADWAYS ARE CLOSED DUE TO FLOODING.
            1.8 INCHES OF RAIN FELL IN 45 MINUTES.

0625 PM     FLASH FLOOD      BURLINGTON              40.08N 74.85W
06/19/2019                   BURLINGTON         NJ   LAW ENFORCEMENT

            WIDESPREAD ROADWAY FLOODING.

0630 PM     FLOOD            PEMBERTON               39.98N 74.68W
06/19/2019                   BURLINGTON         NJ   EMERGENCY MNGR

            SEVERAL FLOODED ROADWAYS IN PEMBERTON.
            SEVERAL CARS WERE STALLED BUT HAVE SINCE
            ESCAPED THE WATERS.

0640 PM     FLASH FLOOD      1 NNW HOLMESBURG        40.05N 75.03W
06/19/2019                   PHILADELPHIA       PA   OTHER FEDERAL

            THE RIVER GAUGE ALONG PENNYPACK CREEK IN
            NORTHEAST PHILADELPHIA EXCEEDED FLOOD STAGE.

0655 PM     FLOOD            1 ENE DELRAN            40.02N 74.94W
06/19/2019                   BURLINGTON         NJ   TRAINED SPOTTER

            STREET FLOODING AT US 130 AND FAIRVIEW
            STREET IN DELRAN.

0700 PM     FLOOD            1 S COLUMBUS            40.06N 74.72W
06/19/2019                   BURLINGTON         NJ   PUBLIC

            FLOODING ALONG US ROUTE 206 NEAR THE
            COLUMBUS MARKET.

0714 PM     FLOOD            1 NW CHERRY HILL TWP    39.94N 75.04W
06/19/2019                   CAMDEN             NJ   DEPT OF HIGHWAYS

            ROUTE 38 IS CLOSED IN BOTH DIRECTIONS DUE TO
            FLOODING AT LONGWOOD AVENUE IN CHERRY HILL,
            NJ.

0730 PM     FLOOD            BROWNS MILLS            39.97N 74.58W
06/19/2019                   BURLINGTON         NJ   PUBLIC

            STREET FLOODING OCCURRING.

0730 PM     FLOOD            2 SSW FORT DIX          40.00N 74.64W
06/19/2019                   BURLINGTON         NJ   PUBLIC

            FLOODING ON JULIUSTOWN ROAD.

0755 PM     HEAVY RAIN       2 SSW NEW EGYPT         40.04N 74.55W
06/19/2019  M3.02 INCH       BURLINGTON         NJ   MESONET

0800 PM     FLASH FLOOD      MEDFORD TWP.            39.90N 74.82W
06/19/2019                   BURLINGTON         NJ   DEPT OF HIGHWAYS

            NJ ROUTE 70 EASTBOUND CLOSED AT NORTH MAIN
            STREET DUE TO FLOODING.

0800 PM     HEAVY RAIN       1 NNE BURLINGTON TWP    40.08N 74.82W
06/19/2019  M2.51 INCH       BURLINGTON         NJ   MESONET

0800 PM     HEAVY RAIN       1 NNE COOPERSTOWN       40.06N 74.89W
06/19/2019  M2.24 INCH       BURLINGTON         NJ   MESONET

0800 PM     HEAVY RAIN       1 SW BURLINGTON         40.06N 74.87W
06/19/2019  M2.64 INCH       BURLINGTON         NJ   MESONET

0800 PM     HEAVY RAIN       1 WSW PLUMSTED TWP      40.08N 74.56W
06/19/2019  M2.11 INCH       BURLINGTON         NJ   MESONET

0800 PM     HEAVY RAIN       BRISTOL                 40.10N 74.85W
06/19/2019  M2.01 INCH       BUCKS              PA   MESONET

0800 PM     HEAVY RAIN       1 N BENSALEM            40.12N 74.93W
06/19/2019  M2.46 INCH       BUCKS              PA   MESONET

0803 PM     HEAVY RAIN       1 NNE CROYDON           40.10N 74.89W
06/19/2019  M2.33 INCH       BUCKS              PA   MESONET

0803 PM     HEAVY RAIN       1 SSW BRISTOL TWP       40.11N 74.87W
06/19/2019  M2.35 INCH       BUCKS              PA   MESONET

0812 PM     FLOOD            2 NW TABERNACLE         39.87N 74.73W
06/19/2019                   BURLINGTON         NJ   PUBLIC

            MPING REPORT OF RIVER FLOODING ALONG WITH
            YARD AND/OR BASEMENT FLOODING.

0820 PM     HEAVY RAIN       2 WSW MEDFORD           39.88N 74.85W
06/19/2019  M2.41 INCH       BURLINGTON         NJ   MESONET

0820 PM     HEAVY RAIN       1 E LUMBERTON           39.97N 74.78W
06/19/2019  M2.40 INCH       BURLINGTON         NJ   MESONET

0834 PM     FLOOD            1 W BRISTOL             40.10N 74.88W
06/19/2019                   BUCKS              PA   EMERGENCY MNGR

            FLOODING ON STATE ROAD IN BRISTOL TWP.
            FIRETRUCKS ARE PUMPING WATER OUT OF ROADWAY.

&&

GORSE
Special weather statement, Jun 19, 9:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
950 PM EDT Wed Jun 19 2019

PAZ060-200245-
Berks-
950 PM EDT Wed Jun 19 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BERKS COUNTY...

At 948 PM EDT, a strong thunderstorm was located over Myerstown,
moving east at 15 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sinking Spring, Womelsdorf, Wernersville, Newmanstown, Bernville,
Strausstown and Centerport.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7600 4025 7604 4025 7605
      4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0149Z 282DEG 14KT 4038 7633

Iovino

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:36 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jun 19, 8:39 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Ocean2 hr
Jun 19, 11:19 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem5 hr
Jun 19, 11:25 PM EDTAreal Flood WarningPHIBurlington5 hr
Jun 20, 1:49 AM EDTFlash Flood WarningPHIBurlington3 hr
Jun 20, 4:32 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Jun 20, 4:38 AM EDTAreal Flood WarningPHIBurlington, Camden, Gloucester14 hr
Jun 20, 2:26 PM EDTSpecial Weather StatementPHIGloucester, Hunterdon, Salem, Somerset94 min
Jun 20, 2:33 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem57 min
Jun 20, 2:48 PM EDTFlash Flood WarningPHIBurlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more4 hr
Jun 20, 3:20 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more4 hr
Jun 20, 3:21 PM EDTSpecial Weather StatementPHIAtlantic24 min
Jun 20, 3:36 PM EDTSpecial Weather StatementPHIBurlington, Mercer, Middlesex, Ocean54 min
Jun 20, 4:05 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Middlesex, Monmouth, Ocean4 hr
Jun 20, 4:06 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean54 min
Jun 20, 4:23 PM EDTSpecial Weather StatementPHICumberland37 min
Jun 20, 4:24 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Morris, Somerset3 hr
Jun 20, 4:26 PM EDTSpecial Marine WarningPHI64 min
Jun 20, 4:40 PM EDTSpecial Weather StatementPHIOcean35 min
Jun 20, 4:44 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean31 min
Jun 20, 5:10 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jun 20, 5:15 PM EDTSpecial Marine WarningPHI90 min
Jun 20, 6:50 PM EDTAreal Flood WarningPHIBurlington10 hr
Jun 19, 9:09 PM EDTAreal Flood WarningPHIPhiladelphia3 hr
Jun 19, 10:47 PM EDTAreal Flood AdvisoryPHIBerks50 min
Jun 19, 11:11 PM EDTFlash Flood WarningPHIChester, Delaware6 hr
Jun 19, 11:34 PM EDTFlash Flood WarningPHIBerks6 hr
Jun 20, 12:39 AM EDTAreal Flood AdvisoryPHIMontgomery7 min
Jun 20, 12:45 AM EDTFlash Flood WarningPHIMontgomery, Philadelphia6 hr
Jun 20, 3:40 AM EDTRiver Flood WarningPHIDelaware111 min
Jun 20, 3:59 AM EDTRiver Flood WarningPHIChester7 hr
Jun 20, 5:10 AM EDTAreal Flood WarningPHIChester, Delaware12 hr
Jun 20, 5:19 AM EDTRiver Flood WarningPHIChester, Delaware13 hr
Jun 20, 5:24 AM EDTAreal Flood WarningPHIBerks6 hr
Jun 20, 6:14 AM EDTAreal Flood WarningPHIMontgomery, Philadelphia10 hr
Jun 20, 6:31 AM EDTRiver Flood WarningPHIDelaware3 hr
Jun 20, 1:24 PM EDTSpecial Weather StatementPHIBerks, Chester, Montgomery51 min
Jun 20, 1:28 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jun 20, 2:13 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery4 hr
Jun 20, 4:58 PM EDTRiver Flood WarningPHIChester4 hr
Jun 20, 6:33 PM EDTAreal Flood WarningPHIMontgomery3 hr
Jun 19, 11:46 PM EDTRiver Flood WarningPHINew Castle104 min
Jun 20, 7:55 PM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Jun 20, 3:48 PM EDTSpecial Weather StatementPHICecil27 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.